I took 100 mg/kg of Accutane and I suspended it before reaching 120mg/kg because I had eye irritations and got scared to damage my eyes permanently. A month later, I began to have acne and oily skin again. I also realized that the irritations could be caused by another drug I began to took at the end of the treatment and that I also quit. Three months after quitting, I want to continue with Accutane. Should I take the 20 mg/kg to complete the former dosage or should I take the full dosage of 120 mg/kg?
Dosage of Second Course of Accutane?
Doctor Answers (1)
What dose of Accutane should I take
You should see a doctor before you do anything. Accutane needs to be supervised by trained physicians, and no, I wouldn't recommend jumping back into your high dose, or I suspect you will find it simply intolerable. Also, you are going to need to take the medication for longer than originally planned because you didn't take the full dosage in the right amount of time, so that needs to be determined by a trained professional. There's a lot going on here so many calculations need to be done. Also the other drug you were taking needs to be discussed. So you shouldn't self-prescribe but you need to be seen by a physician to move forward.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.